Adjointness of Suspension and Shape Path Functors

Document Type : Original Scientific Paper

Authors

1 Department of Pure Mathematics, Faculty of Basic Sciences, University of Bojnord, Bojnord, Iran

2 Department of Pure Mathematics, Center of Excellence in Analysis on Algebraic Structures, Ferdowsi University of Mashhad, P.O.Box 1159-91775, Mashhad, Iran

Abstract

In this paper, we introduce a subcategory $\widetilde{Sh}_*$ of Sh$_*$ and obtain some results in this subcategory. First we show that there is a natural bijection $Sh (\Sigma (X, x), (Y,y))\cong Sh((X,x),Sh((I, \dot{I}),(Y,y)))$, for every $(Y,y)\in \widetilde{Sh}_*$ and $(X,x)\in Sh_*$. By this fact, we prove that for any pointed topological space $(X,x)$ in $\widetilde{Sh}_*$, $\check{\pi}_n^{top}(X,x)\cong \check{\pi}_{n-k}^{top}(Sh((S^k, *),(X,x)), e_x)$, for all $1\leq k \leq n-1$

Keywords


[1] N. K. Bilan, The coarse shape groups, Topol. Appl. 157 (2010) 894 - 901.
[2] D. Biss, The topological fundamental group and generalized covering spaces, 
Topol. Appl. 124 (2002) 355 - 371.
[3] J. Brazas, The topological fundamental group and free topological groups, 
Topol. Appl. 158 (2011) 779 - 802.
[4] J. Brazas, The fundamental group as topological group,
Topol. Appl. 160 (2013) 170 - 188.
[5] E. Cuchillo-Ibanez, M. A. Morón and F. R. Ruiz del Portal, Ultrametric spaces, valued and semivalued groups arising from the theory of shape,
Mathematical Contributions in Honor of Juan Tarrés (Spanish), 81 - 92, Univ. Complut, Madrid, Fac. Mat., Madrid, 2012.
[6] E. Cuchillo-Ibanez, M. A. Morón, F. R. Ruiz del Portal and J. M. R. Sanjurjo, A topology for the sets of shape morphisms,
Topol. Appl. 94 (1999) 51 - 60.
[7] H. Fischer and A. Zastrow, The fundamental groups of subsets of closed surfaces inject into their first shape groups,
Algebra. Geom. Topol. 5 (2005) 1655 - 1676.
[8] H. Ghane, Z. Hamed, B. Mashayekhy and H. Mirebrahimi, Topological homotopy groups,
Bull. Belg. Math. Soc. Simon Stevin 15 (3) (2008) 455 - 464.
[9] S. Mardesic and J. Segal,
Shape Theory, North-Holland, Amsterdam, 1982.
[10] M . MoszyƄska, Various approach es to fundamental groups,
Fund. Math. 78 (1973) 107 - 118.
[11] M. A. Morón and F. R. Ruiz del Portal, Shape as a Cantor completion process, 
Math. Z. 225 (1997) 67 - 86.
[12] M. A. Morón and F. R. Ruiz del Portal, Ultrametrics and infinite dimensional Whitehead theorems in shape theory,
Manuscr. Math. 89 (1996) 325 - 333.
[13] T. Nasri, F. Ghanei, B. Mashayekhy and H. Mirebrahimi, On topological shape homotopy groups,
Topol. Appl. 198 (2016) 22 - 33.
[14] T. Nasri, H. Mirebrahimi and H. Torabi, Some results in topological homotopy groups, Ukrainian Math. J., to appear.